North Dakota, 2022

Tornadoes and Damaging Winds in North Dakota, July 22 to 23, 2022

July 22 to 23, 2022 · NWS FGF · 43 events in 9 counties and zones

Clusters of thunderstorms combined into a line of storms during the late evening in eastern North Dakota, then moved southeastward through the region over the next several hours. Significant damaging winds, and large hail were reported, as well as two tornadoes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
43

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FGF wrote it up.

Clusters of thunderstorms combined into a line of storms during the late evening in eastern North Dakota, then moved southeastward through the region over the next several hours. Significant damaging winds, and large hail were reported, as well as two tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jul 22, 9:01 PM CST, 30 minutes earlier.

Area forecast discussion, Jul 22, 9:01 PM CST, 30 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1001 PM CDT Fri Jul 22 2022

.UPDATE...
Issued at 1001 PM CDT Fri Jul 22 2022

Strong to severe convection knocking on the door of our western
counties, and severe thunderstorm watch was just issued. There
will be continued threat for severe with MU CAPE up to 3000 J/kg
and more than enough shear. Greatest threats will be hail up to
ping pong ball sized and winds up to 70 mph possible.

UPDATE Issued at 627 PM CDT Fri Jul 22 2022

No major changes to this forecast update. Skies remain clear
across most of the area with mostly light winds outside of the
eastern fringes of the CWA. Obviously concern will be shifting
towards the initiating convection in Saskatchewan (see MCD from
SPC).

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 218 PM CDT Fri Jul 22 2022

Convective chances later tonight through Saturday morning are the
main forecast challenge, as they would bring the most potential
impacts to the FA.

No activity is expected through the late afternoon and early
evening. By mid to late evening (post 9 pm), the low level jet and
850mb warm advection begin to increase, focused into northwest
and north central North Dakota. A short wave should also be moving
into this region, helping to initiate thunderstorms to the west of
this FA. This activity would then continue to push east-southeast
into this FA in the mid to late evening. A timing estimate would
be 9 to 10 pm around Devils Lake, and 11 pm to midnight in the
northern Red River Valley. The HREF UH tracks show some longer
sustained updrafts possible from these storms as they track into
the Devils Lake region, and possibly the northern valley. So a few
strong to severe mid to late evening storms remain possible.

By 4-5 am early Saturday morning, the low level jet and warm
advection become stronger, and this time focus into the ND/SD
border region south of Bismarck. The CAMs develop a new area of
convection there, and track it east-southeast along the ND/SD
border and adjacent areas of west central MN into early Saturday
morning. Again, the HREF shows some longer UH tracks with this
area, but more so into northeast SD. There may be a lull in
activity during the late morning into early afternoon. Clearing
skies and plenty of residual moisture in place should result in
building afternoon CAPE over the FA, with 30-35 knots of 0-6km
effective shear. The potential surface features are a little
harder to place, but there could still be a lingering low and
front. CAMs show isolated shower/storm development in the late
afternoon and possibly early evening. Again, the HREF UH tracks
show a few longer tracks, especially across northwest MN. Most of
this activity should diminish in the early evening, with loss of
heating (and no low level jet).

.LONG TERM...(Sunday through Friday)
Issued at 218 PM CDT Fri Jul 22 2022

Between Sunday through Friday, the probability for widespread
hazardous weather is currently low, less than 10%. Overall synoptic
features that are likely to drive sensible weather across our region
include strong and amplified upper ridging over the northeast
Pacific, transient but redeveloping upper troughing near the Hudson
Bay, and an persistent weak but broad anticyclone in the southern
tier of the CONUS. This type of pattern will promote generally zonal
to northwesterly flow aloft over our region as the jet stream is
expected to generally be positioned lee of the NE Pacific upper
ridge and along the southern flanks of the Hudson Bay troughing.
Augmentation of the jet is likely dependent upon amplitude and
position of the Hudson Bay troughing.

There are two notable waves being progged by ensembles assoc with
the Hudson Bay troughing. The first is already east of the area by
Sunday (and is responsible for tonight-Saturday's convection). This
should help scour away overall moisture content while allowing
cooler than average temps into the area. General expectation is for
daytime temps into the 70s with lows in the 50s, perhaps flirting
with upper 40s in typically cold spots like NW MN. Factors like sfc
dew pts and currently seasonal peak ET lower confidence in overnight
lows. The next notable wave comes around the late Monday - Tuesday
timeframe. There is a window of return low level flow ahead of this
wave to aid in some moisture/instability return, although the window
is rather short. This along with ET effects lowers confidence is not
high how much moisture/instability can recharge into the area ahead
of this notable wave, and will be the main factor in determining
intensity and coverage of convection given high confidence in
available shear as the strong wave moves near the region. However,
this should be the next appreciable chance for convection given the
magnitude of forcing expected with this wave. Even the ensemble
cluster with least amplitude brings in notable forcing for ascent.
Behind this wave, a short period of cooler than average temps are
expected followed by general increase in temps towards seasonably
average as some of the NE Pacific ridge attempts to push east into
the western continent.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 627 PM CDT Fri Jul 22 2022

Primary aviation impact will be TSRA for all TAF sites. At the
moment, the sites most likely to experience TSRA tonight in the
03z-09z timeframe will be DVL and GFK, possibly expanding to TVF.
There is lower confidence in TSRA making it all the way to BJI,
however it does appear likely (>60% chance) that at least SHRA
will arrive at Bemidji in the 06-09z timeframe. Additional TSRA is
expected near FAR in the 09-12z timeframe, however confidence is
too low at this time to include TSRA at FAR. At least VCTS appears
likely there. Once again, tomorrow afternoon, the potential is
there for additional SHRA and TSRA, however confidence is too low
to determine where it will be.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...JR
SHORT TERM...Godon
LONG TERM...CJ
AVIATION...Perroux
Hazardous weather outlook, Jul 22, 7:25 AM CST, 14 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
825 AM CDT Fri Jul 22 2022

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-231330-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
825 AM CDT Fri Jul 22 2022

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Thunderstorms will be possible this evening in the Devils Lake
basin after 9 pm, then into the Red River valley around or after
midnight. The strongest of these storms will be capable of wind
gusts to 70 mph and hail around an inch and a half in diameter.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms will be possible Saturday morning into the early
afternoon with the best chances for severe storms in the southern
valley and lakes country of Minnesota. Any of these storms may
have winds to 60 mph and hail up to an inch in size.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The radar

The Minot AFB radar (KMBX), 96 km away, was scanning. The volume nearest the first event began at 03:27 UTC.

Open the radar archive at this moment

Event by event

41 thunderstorm wind, 2 tornado. Local standard time, as filed.

Thunderstorm Wind, Benson

When
July 22, 9:31 PM CST
Where
Benson County, 0.69 mi S of York
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
48.310, -99.570

Multiple trees reported blown down in York. Report received via social media and time estimated via radar.

Thunderstorm Wind, Benson

When
July 22, 9:37 PM CST
Where
Benson County, 0.83 mi NNW of Leeds
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
48.290, -99.440

Multiple trees were blown down in Leeds. Report was received via social media, with time estimated by radar.

Thunderstorm Wind, Benson

When
July 22, 9:42 PM CST
Where
Benson County, 1.95 mi SE of Niles
Measured
69 kt (79 mph) measured gust
Reported by
Mesonet
Coordinates
48.260, -99.320

Peak wind gust at 10 meters was measured at an NDAWN station 3 miles southeast of Niles.

Thunderstorm Wind, Benson

When
July 22, 9:45 PM CST
Where
Benson County, 0.69 mi N of Maddock Muni Arpt
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
47.990, -99.530

Peak wind was measured at an NDAWN station at the 10 meter level.

Thunderstorm Wind, Benson

When
July 22, 9:50 PM CST
Where
Benson County, 2.84 mi ENE of Niles
Measured
76 kt (87 mph) measured gust
Reported by
Mesonet
Coordinates
48.290, -99.290

Peak wind was measured at an RWIS station along US Highway 2.

Thunderstorm Wind, Ramsey

When
July 22, 10:04 PM CST
Where
Ramsey County, 2.12 mi NNW of Webster
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
48.310, -98.880

Peak wind gust was measured at an NDAWN station at the 3 meter level.

Thunderstorm Wind, Benson

When
July 22, 10:05 PM CST
Where
Benson County, 2.84 mi ENE of Niles
Measured
58 kt (67 mph) measured gust
Reported by
Mesonet
Coordinates
48.290, -99.290

Secondary peak wind was measured at an NDDOT RWIS station along Highway 2.

Thunderstorm Wind, Ramsey

When
July 22, 10:08 PM CST
Where
Ramsey County, 0.46 mi W of Penn
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
48.220, -99.090

Tin roofing was torn off a building and trees were uprooted. Time is estimated based on radar and nearby wind sensor reports.

Thunderstorm Wind, Eddy

When
July 22, 10:15 PM CST
Where
Eddy County, 4.17 mi N of Munster
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
47.780, -99.280

Extensive crop damage from wind driven hail was reported as extending from around 12 miles south of Maddock into western Grandfield Township nearly 8 miles west-southwest of Sheyenne. A personal weather station measured 58 mph just west of this location and along the hail damage path. Time estimated based on radar.

Thunderstorm Wind, Ramsey

When
July 22, 10:19 PM CST
Where
Ramsey County, 0.69 mi S of (Dvl)devils Lake Mun
Measured
53 kt (61 mph) measured gust
Reported by
AWOS
Coordinates
48.110, -98.920

The AWOS at Devils Lake reported a wind gust of 61 mph.

Thunderstorm Wind, Ramsey

When
July 22, 10:21 PM CST
Where
Ramsey County, 1.97 mi WSW of Devils Lake
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
48.090, -98.890

A large tree was blown down in the Frison Addition. Timing is derived from radar and nearby wind sensors.

Thunderstorm Wind, Ramsey

When
July 22, 10:24 PM CST
Where
Ramsey County, 2.68 mi WNW of Edmore
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
48.440, -98.500

Peak wind at 10 meters was measured by an NDAWN station.

Thunderstorm Wind, Benson

When
July 22, 10:24 PM CST
Where
Benson County, 3.92 mi NNW of St Michael
Measured
56 kt (64 mph) measured gust
Reported by
Public
Coordinates
48.000, -98.710

This peak wind gust was measured at a personal weather station.

Thunderstorm Wind, Ramsey

When
July 22, 10:29 PM CST
Where
Ramsey County, 0.83 mi NE of Camp Grafton
Measured
60 kt (69 mph) measured gust
Reported by
Department of Highways
Coordinates
48.060, -98.910

Peak wind was measured by an NDDOT RWIS station along Highway 20.

Thunderstorm Wind, Benson

When
July 22, 10:30 PM CST
Where
Benson County, 1.55 mi WNW of Warwick
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
47.860, -98.710

Received a public report of a tree blown down. Report was posted via social media, with timing estimated based on radar and nearby wind sensors.

Thunderstorm Wind, Ramsey

When
July 22, 10:40 PM CST
Where
Ramsey County, 4.81 mi ESE of Southam
Measured
59 kt (68 mph) measured gust
Reported by
Mesonet
Coordinates
48.150, -98.450

Peak wind was measured at a personal weather station.

Thunderstorm Wind, Eddy

When
July 22, 10:41 PM CST
Where
Eddy County, 1.66 mi SW of Hamar
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
47.830, -98.570

A large section of metal roofing was torn from a pole shed. Report and photo was posted via social media, with time estimated based on radar.

Thunderstorm Wind, Nelson

When
July 22, 10:44 PM CST
Where
Nelson County, 5.26 mi SW of Lakota Muni Arpt
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
47.960, -98.400

Large tree branches were blown down at the northern Lakeview campground. Boats and boat dock flipped on northern stump lake. One small metal storage shed was blown down.

Thunderstorm Wind, Ramsey

When
July 22, 10:45 PM CST
Where
Ramsey County, 1.15 mi SE of Brocket
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
48.210, -98.330

Peak wind gust was measured at an NDAWN station at the 10 meter height.

Thunderstorm Wind, Nelson

When
July 22, 10:46 PM CST
Where
Nelson County, 0.69 mi N of Lakota
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
48.040, -98.350

Several large, 4 to 8 inch tree branches were broken down, and large spruce trees were snapped.

Thunderstorm Wind, Nelson

When
July 22, 10:48 PM CST
Where
Nelson County, 2.27 mi NNE of Pekin
Measured
70 kt (81 mph) measured gust
Reported by
Mesonet
Coordinates
47.810, -98.300

Peak wind gust was measured at an NDAWN station at the 10 meter height. Several large trees were snapped or uprooted in the nearby community of Pekin. Empty steel grain bins were also partially caved in near Pekin.

Thunderstorm Wind, Nelson

When
July 22, 10:56 PM CST
Where
Nelson County, 0.46 mi W of Mc Ville
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
47.770, -98.180

Numerous mature cottonwood, ash, and spruce trees were snapped or uprooted around town.

Thunderstorm Wind, Nelson

When
July 22, 11:05 PM CST
Where
Nelson County, 0.47 mi W of Aneta
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
47.680, -97.990

Several large cottonwood, ash and spruce trees were snapped or uprooted. Shingles and roof trim was torn from the roofs of several homes.

Thunderstorm Wind, Nelson

When
July 22, 11:05 PM CST
Where
Nelson County, 2.76 mi S of Whitman
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
48.110, -98.120

Peak wind was measured at a personal weather station.

Thunderstorm Wind, Steele

When
July 22, 11:11 PM CST
Where
Steele County, Sharon
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
47.600, -97.900

Numerous large 4 to 8 inch tree branches were broken. A few large trees were snapped or uprooted, and four hopper bottom grain bins were blown over.

Thunderstorm Wind, Griggs

When
July 22, 11:14 PM CST
Where
Griggs County, 2.8 mi N of Hannaford
Measured
54 kt (62 mph) measured gust
Reported by
Public
Coordinates
47.360, -98.190

Peak wind was measured at a personal weather station.

Tornado, Steele

When
July 22, 11:17 PM CST to 11:18 PM CST
Where
Steele County, 5 mi NE of Finley Arpt to 8 mi ESE of Sharon
Rating
EF0
Path length
0.92 mi
Path width
150 yd
Reported by
NWS Storm Survey
Coordinates
47.560, -97.760

This tornado snapped several cottonwood, ash, and spruce trees in farmstead and field shelter belts in northeastern Finley Township. Survey conducted in cooperation with the U.S. Fish and Wildlife Service, the Steele County Sheriffs Office, and Steele County Emergency Management Officials.

Thunderstorm Wind, Steele

When
July 22, 11:21 PM CST
Where
Steele County, 2.12 mi NNE of Finley
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
47.550, -97.840

The roofing system of a large 80x160 ft. The machine shed was partially lifted and dropped, resulting in its partial collapse into the building. Area wind sensors and radar suggest that winds were sustained at 40 mph or higher, with frequent gusts ranging from 55 to 75 mph for at least 10 minutes.

Thunderstorm Wind, Grand Forks

When
July 22, 11:22 PM CST to 11:26 PM CST
Where
Grand Forks County, 1.86 mi E of Logan Center
Measured
60 kt (69 mph) measured gust
Reported by
Mesonet
Coordinates
47.800, -97.780

Peak wind was measured at an NDAWN station at the 10 meter height. Multiple win gusts over 60 mph occurred from 1222 through 1226 AM CDT.

Thunderstorm Wind, Walsh

When
July 22, 11:25 PM CST
Where
Walsh County, 0.83 mi SSW of Park River
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
48.390, -97.740

Widespread power outages were reported across central Walsh County. Reports posted via social media, with time estimated based on radar and nearby wind sensor reports.

Thunderstorm Wind, Steele

When
July 22, 11:25 PM CST
Where
Steele County, 8.47 mi NNE of Sherbrooke
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
47.580, -97.640

Peak wind gust was measured at a personal weather station.

Thunderstorm Wind, Grand Forks

When
July 22, 11:27 PM CST
Where
Grand Forks County, 0.69 mi N of Northwood
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
47.740, -97.570

Several trees were blown down around Northwood and Northwood Township. Report and photos were posted via social media, with time estimated via radar.

Thunderstorm Wind, Grand Forks

When
July 22, 11:30 PM CST
Where
Grand Forks County, 3.85 mi ENE of Logan Center
Measured
62 kt (71 mph) measured gust
Reported by
Mesonet
Coordinates
47.830, -97.750

Peak wind was measured at a personal weather station. Numerous trees were snapped or blown down across Larimore and Grace Townships, including within the community of Larimore.

Tornado, Grand Forks

When
July 22, 11:31 PM CST to 11:32 PM CST
Where
Grand Forks County, 5.3 mi ESE of Northwood to 6.42 mi ESE of Northwood
Rating
EF1
Path length
1.18 mi
Path width
150 yd
Reported by
NWS Storm Survey
Coordinates
47.710, -97.460

The tornado tossed sections of irrigation pipes which were stacked near Highway 18, tore an empty steel grain bin from its foundation, and scattered pieces of the bin over a half mile.

Thunderstorm Wind, Grand Forks

When
July 22, 11:33 PM CST
Where
Grand Forks County, 3.11 mi NE of Northwood
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
47.760, -97.520

Peak wind was measured at an NDAWN station at the 3 meter height.

Thunderstorm Wind, Grand Forks

When
July 22, 11:40 PM CST
Where
Grand Forks County, 6.07 mi E of Kempton
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
47.830, -97.490

Numerous trees were blown down in shelter belts and homesteads in Arvilla and Avon Townships. A small greenhouse was destroyed. Several trees fell on a home, severely damaging the roof. Report and photos received via social media, with time based on radar.

Thunderstorm Wind, Grand Forks

When
July 22, 11:41 PM CST
Where
Grand Forks County, 1.15 mi NE of (Rdr)grand Forks Afb
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
47.960, -97.380

Peak wind was measured by the AWOS at the Grand Forks Air Force Base.

Thunderstorm Wind, Traill

When
July 22, 11:43 PM CST
Where
Traill County, 0.93 mi E of Portland
Measured
52 kt (60 mph) measured gust
Reported by
Public
Coordinates
47.500, -97.350

Peak wind was reported at a personal weather station.

Thunderstorm Wind, Grand Forks

When
July 22, 11:49 PM CST
Where
Grand Forks County, 0.46 mi W of Thompson
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
47.780, -97.110

Numerous large trees were broken down in shelter belts across Allendale Township and within the community of Thompson. One hay shed located west of town had a sidewall blown out and the roof collapsed.

Thunderstorm Wind, Grand Forks

When
July 22, 11:51 PM CST
Where
Grand Forks County, 2.32 mi W of Ojata
Measured
61 kt (70 mph) measured gust
Reported by
Mesonet
Coordinates
47.920, -97.320

Peak wind was measured by an NDAWN station at the 10 meter height. Metal roofing was bent upwards on a pole shed located south of the Grand Forks Airport.

Thunderstorm Wind, Traill

When
July 22, 11:51 PM CST
Where
Traill County, 0.83 mi SW of Reynolds
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
47.670, -97.110

Received a public report of several trees blown down in the town of Reynolds. Report was received via social media, with time estimated based on radar.

Thunderstorm Wind, Grand Forks

When
July 23, 12:05 AM CST
Where
Grand Forks County, 1.66 mi NE of Bolack
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
47.970, -97.110

Peak wind was measured at an NDDOT RWIS station located on Interstate 29 at mile post 145.

Thunderstorm Wind, Grand Forks

When
July 23, 12:10 AM CST
Where
Grand Forks County, 1.96 mi NE of Merrifield
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Employee
Coordinates
47.870, -97.070

Numerous large tree branches were broken down around town. Several large cottonwood, ash, and spruce trees were broken down from southern Grand Forks, across Grand Forks and Walle Townships.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2022Every state in 2022This day in weather historyThe tornado archive for North Dakota, 2022Warnings in North Dakota, July 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1049439, 1049440, 1049441, 1049443, 1049444, 1049446, 1049447, 1049448, 1049449, 1049450, 1049451, 1049452, 1049453, 1049454, 1049455, 1049456, 1049457, 1049458, 1049459, 1049460, 1049461, 1049463, 1049464, 1049465, 1049466, 1049467, 1049469, 1049470, 1049474, 1049471, 1049473, 1049475, 1049476, 1049477, 1049479, 1049480, 1049482, 1049483, 1049484, 1049486, and more.